# SDR FDEA2019111962990

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 14L ON AFT.LEFT SIDE HAS TWO EA.INSERTS ON AFT. CORNER   AND CTR. AFT.THAT ARE PULLED THROUGH PANEL. REPLACED MAIN CABIN FLOOR PANEL14L INSETS PER SRM 53-00-50-2R G & DWG SRZ 25-005
